# SDR REXA2021092300752

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H SIDE SEAT TRACK CORRODED BETWEEN FWD/AFT EMERG EXITS, FS 744-761
"	"REPLACED L/H SIDE TRACK FS 744-761 BETWEEN FWD/AFT EMERG EXITS, IAW 
CRJ 900 AMM 53-00-49-400-801-A07 NEW RAIL P/N:SH690-36285-1 WVAC EMP
STAMP # 781 MTC                                                     
"
